Publications

Dr. Lihong Feng

Journal Article (2)

  1. Journal Article
    Ahmad, M. I.; Benner, P.; Feng, L.: A New Two-Sided Projection Technique for Model Reduction of Quadratic-Bilinear Descriptor Systems. International Journal of Computer Mathematics 96 (10), pp. 1899 - 1909 (2019)
  2. Journal Article
    Ahmad, M. I.; Benner, P.; Feng, L.: Interpolatory Model Reduction for Quadratic-Bilinear Systems using Error Estimators. Engineering Computations 36 (1), pp. 25 - 44 (2019)
 
loading content
Go to Editor View